# SDR 96ZZZX1356

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Lear 35A
- Aircraft serial: 1008
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Spec
- Location: Cockpit Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED WINDSHIELD FOR PROPER THICKNESS.  THICKNESS RANGE FELL BELOW LEAR NDT MANUAL SPECIFICATIONS.  MINIMUM ALLOWED THICKNESS 1.00 INCH.  TESTED PART THICKNESS .097 INCH.  SUBMITTER STATED RANDOM INSPECTION OF WINDSHIELD IN AREAS REQUESTED.
